# SDR P5CA9701538

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 65B1245814
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANELS BS 1241 LBL 90 AND RBL 82.  REPLACED PANELS PER BOEING SRM 51-10-01.
